# SDR AUS20020061

- Difficulty date: January 21, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99101363
- Condition: Faulty
- Location: Landing Gear Act
- Component: Landing Gear Act
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR RETRACTION RAM INTERNAL FAULT CAUSING RAM TO BE UNLOCKED. RH MLG COLLAPSED ON LANDING.
